Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 585964, 14 pages
http://dx.doi.org/10.1155/2014/585964
Research Article

Fixed Point Results for --Contractive Maps with Application to Boundary Value Problems

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Gilan-E-Gharb Branch, Islamic Azad University, Gilan-E-Gharb, Iran
3Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran

Received 9 March 2014; Accepted 29 March 2014; Published 7 May 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at Google Scholar
  2. V. Parvaneh, J. R. Roshan, and S. Radenovic, “Existence of tripled coincidence points in ordered b-metric spaces and an application to a system of integral equations,” Fixed Point Theory and Applications, vol. 2013, article 130, 2013. View at Publisher · View at Google Scholar
  3. J. R. Roshan, V. Parvaneh, S. Sedghi, N. Shobkolaei, and W. Shatanawi, “Common fixed points of almost generalized contractive mappings in ordered b-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 159, 2013. View at Publisher · View at Google Scholar
  4. H. Aydi, M. F. Bota, E. Karapınar, and S. Moradi, “A common fixed point for weak ϕ-contractions on b-metric spaces,” Fixed Point Theory, vol. 13, no. 2, pp. 337–346, 2012. View at Google Scholar
  5. V. Berinde, “Sequences of operators and fixed points in quasimetric spaces,” Studia Universitatis “Babes-Bolyai”, Mathematica, vol. 16, no. 4, pp. 23–27, 1996. View at Google Scholar
  6. N. Hussain, D. Đorić, Z. Kadelburg, and S. Radenović, “Suzuki-type fixed point results in metric type spaces,” Fixed Point Theory and Applications, vol. 2012, article 126, 2012. View at Publisher · View at Google Scholar
  7. N. Hussain and M. H. Shah, “KKM mappings in cone b-metric spaces,” Computers and Mathematics with Applications, vol. 62, no. 4, pp. 1677–1684, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. N. Hussain, J. R. Roshan, V. Parvaneh, and Z. Kadelburg, “Fixed points of contractive mappings in b-metric-like spaces,” The Scientific World Journal, vol. 2014, Article ID 471827, 15 pages, 2014. View at Publisher · View at Google Scholar
  9. M. A. Khamsi and N. Hussain, “KKM mappings in metric type spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 9, pp. 3123–3129, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 315398, 7 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. Mustafa, J. R. Roshan, V. Parvaneh, and Z. Kadelburg, “Some common fixed point results in ordered partial b-metric spaces,” Journal of Inequalities and Applications, vol. 2013, article 562, 2013. View at Publisher · View at Google Scholar
  12. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar
  13. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar
  14. N. Shobkolaei, S. Sedghi, J. R. Roshan, and N. Hussain, “Suzuki type fixed point results in metric-like spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 143686, 9 pages, 2013. View at Publisher · View at Google Scholar
  15. M. A. Alghamdi, N. Hussain, and P. Salimi, “Fixed point and coupled fixed point theorems on b-metric-like spaces,” Journal of Inequalities and Applications, vol. 2013, article 402, 2013. View at Publisher · View at Google Scholar
  16. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for αψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Salimi and E. Karapınar, “Suzuki-Edelstein type contractions via auxiliary functions,” Mathematical Problems in Engineering, vol. 2013, Article ID 648528, 8 pages, 2013. View at Publisher · View at Google Scholar
  18. P. Salimi, C. Vetro, and P. Vetro, “Fixed point theorems for twisted α,β-ψ-contractive type mappings and applications,” Filomat, vol. 27, no. 4, pp. 605–615, 2013. View at Google Scholar
  19. P. Salimi, C. Vetro, and P. Vetro, “Some new fixed point results in non-Archimedean fuzzy metric spaces,” Nonlinear Analysis: Modelling and Control, vol. 18, no. 3, pp. 344–358, 2013. View at Google Scholar
  20. N. Hussain, P. Salimi, and A. Latif, “Fixed point results for single and set-valued α-η-ψ-contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 212, 2013. View at Publisher · View at Google Scholar
  21. M. A. Alghamdi and E. Karapınar, “G-β-ψ contractive-type mappings and related fixed point theorems,” Journal of Inequalities and Applications, vol. 2013, article 70, 2013. View at Publisher · View at Google Scholar
  22. M. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar
  23. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001.
  24. N. Hussain, Z. Kadelburg, S. Radenovic, and F. R. Al-Solamy, “Comparison functions and fixed point results in partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 605781, 15 pages, 2012. View at Publisher · View at Google Scholar
  25. V. Berinde, “Generalized contractions in quasimetric spaces,” in Seminar on Fixed Point Theory, Preprint no. 3, pp. 3–9, 1993. View at Google Scholar
  26. L. Ćirić, M. Abbas, R. Saadati, and N. Hussain, “Common fixed points of almost generalized contractive mappings in ordered metric spaces,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5784–5789, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. R. P. Agarwal, N. Hussain, and M. A. Taoudi, “Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations,” Abstract and Applied Analysis, vol. 2012, Article ID 245872, 15 pages, 2012. View at Publisher · View at Google Scholar
  28. N. Hussain, A. R. Khan, and R. P. Agarwal, “Krasnosel'skii and Ky Fan type fixed point theorems in ordered Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 475–489, 2010. View at Google Scholar
  29. N. Hussain and M. A. Taoudi, “Krasnosel'skii-type fixed point theorems with applications to Volterra integral equations,” Fixed Point Theory and Applications, vol. 2013, article 196, 2013. View at Publisher · View at Google Scholar
  30. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar
  31. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar · View at Scopus